# SDR 9612182767

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED WITH THRUST APPLIED, TAKEOFF ABORTED WITH NO INCIDENT.  TRIMMED AIRCRAFT, SECOND ATTEMPT WAS NORMAL.  MSP MAINTENANCE REPLACED CO-PILOT'S STABILIZER TRIM LIGHT PLATE.  PERFORMED TAKEOFF WARNING CHECK, CHECKED OK.
